# SDR DALA2025040602615

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 40,956 hours, 21,717 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: None
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3162 DISC: DECLARED EMERGENCY DUE TO SUPPECTED TIRE DAMAGE REPORTED REQ MTC INSPECTION.  INSPECTED ALL TIRE ASSY ON AC REF A319 AMM 32-41-00 NO DAMAGE FOUND AC OK FOR SERVICE. (LP: 7014328)
